# SDR A6WA202304218577

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034020
- Part serial: NSN
- Condition: Damaged
- Location: Cockpit
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING REPAIR TO COMPLY WITH PERMANENT REPAIR AT THE REQUEST OF THE CUSTOMER ***** AC REMOVED FROM SERVICE ***** REPAIRED FRAME SECTION AT FS276 REF REO 601R-53-11-3859 REV -- DATED 2023-04-19
